Review: could Rapaflo cause Ed?
Summary: Ed could be caused by Rapaflo, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take Aspirin, and have Benign prostatic hyperplasia.
We study 793 people who have side effects while taking Rapaflo from FDA and social media. Among them, 7 have Ed. Find out below who they are, when they have Ed and more.
On Apr, 8, 2014: 778 people reported to have side effects when taking Rapaflo. Among them, 7 people (0.90%) have Ed. They amount to 0.01% of all the 128,124 people who have Ed on eHealthMe.
Time on Rapaflo when people have Ed * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Ed when taking Rapaflo * :
Severity of Ed when taking Rapaflo ** :
|least||moderate||severe||most severe |
How people recovered from Ed ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Benign prostatic hyperplasia (4 people, 57.14%)
- Diabetes mellitus (1 people, 14.29%)
- Bph (1 people, 14.29%)
Top co-used drugs for these people * :
- Aspirin (1 people, 14.29%)
- Tamsulosina cinfa (1 people, 14.29%)
- Tebetane compuesto (1 people, 14.29%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Rapaflo, Ed
You can also:
On eHealthMe, Rapaflo (silodosin) is often used for enlarged prostate. Find out below the conditions Rapaflo is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Rapaflo used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (1 week ago):
Having severe erectal dysfunction for the past month
From this study (2 weeks ago):
After having testosterone injections for about 4 months, received no relief from ED. However became short of breath and was later diagnosed with a paralyzed diaphragm. I believe the injections caused this problem.
From this study (3 weeks ago):
Have noticed in the last 6 years I have lost most of the sensations around mastrabation and orgasam, and my ejaculate has markedly decreased.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.